Open Access Original Research Article

Conformal Vector Fields on Finsler Space with Special (α , β )- Metric

N. Natesh, S. K. Narasimhamurthy, M. K. Roopa

Journal of Advances in Mathematics and Computer Science, Page 1-8
DOI: 10.9734/jamcs/2019/v31i430117

In this paper, we study the conformal vector elds on a class of Finsler metrics. In particular Finsler space with special (α, β)- metric `F =\alpha +\frac{\beta^2}{\alpha} ` is dened in Riemannian metric α and 1-form β and its norm. Then we characterize the PDE's of conformal vector elds on Finsler space with special (α, β)- metric.

Open Access Original Research Article

Predicting Paediatric Malaria Occurrence Using Classification Algorithm in Data Mining

T. C. Olayinka, S. C. Chiemeke

Journal of Advances in Mathematics and Computer Science, Page 1-10
DOI: 10.9734/jamcs/2019/v31i430118

This paper gives the current overview of the application of data mining techniques on the haematological and biochemical dataset to predict the occurrence of malaria in children between age zero (0) and five (5).  Malaria has been eradicated from the developed countries but still affecting a large part of the world negatively. A larger percentage of malaria is estimated to affect young children in sub-Sahara Africa.  In order to reduce mortality from paediatric malaria, there should be an efficient and effective prediction method.  In healthcare, data mining is one of the most vital and motivating areas of research with the objective of finding meaningful information from huge data sets and provides an efficient analytical approach for detecting unknown and valuable information in healthcare data.  In this study, a model was built to predict the occurrence of malaria in children between age zero (0) and five (5) years, using decision tree classification algorithms on WEKA workbench tool.  The classification algorithms used are LMT, REPTree, Hoeffding tree and J48. A J48 algorithm was used for building the decision tree model since it has higher accuracy for performance with least error margin.

Open Access Original Research Article

Kamal Adomian Decomposition Method for Solving Nonlinear Wave-Like Equation with Variable Coefficients

Azhari Ahmad

Journal of Advances in Mathematics and Computer Science, Page 1-11
DOI: 10.9734/jamcs/2019/v31i430119

In this paper, we applied a new method for solving nonlinear wave-like equation with variable coefficients , when  the exact solution has a closed form. This method is Kamal Adomian De-composition Method (KADM). The Kamal decomposition method is a combined form of the Kamal transform method and the Adomian decomposition method [1,2,3]. The nonlinear term can easily be handled with the help of Adomian polynomials which is considered to be a significant advantage of this technique over the other methods. The results reveal that the Kamal decomposition method is very efficient, simple and can be applied to other nonlinear problems.

Open Access Original Research Article

On the Compatibility of Bézout Coefficients between Pythagorean Pairs under Unimodular Transformations

Cherng-tiao Perng, Maila Brucal-Hallare

Journal of Advances in Mathematics and Computer Science, Page 1-13
DOI: 10.9734/jamcs/2019/v31i430120

In a recent preprint, Gullerud and Walker proved a theorem and made a conjecture about thecorrectness of efficiently generating Bézout trees for Pythagorean pairs. In this note, we give a simple proof of their theorem, conrm that their conjecture is true, and furthermore we give a generalization.

Open Access Original Research Article

Bounded Oscillation Theorem for Unstable-type Neutral Impulsive Differential Equations of the Second Order

U. A. Abasiekwere, E. Eteng, I. O. Isaac, Z. Lipcsey

Journal of Advances in Mathematics and Computer Science, Page 1-9
DOI: 10.9734/jamcs/2019/v31i430121

The oscillations theory of neutral impulsive differential equations is gradually occupying a central place among the theories of oscillations of impulsive differential equations. This could be due to the fact that neutral impulsive differential equations plays fundamental and significant roles in the present drive to further develop information technology. Indeed, neutral differential equations appear in networks containing lossless transmission lines (as in high-speed computers where the lossless transmission lines are used to interconnect switching circuits).   In this paper, we study the behaviour of solutions of a certain class of second-order linear neutral differential equations with impulsive constant jumps.  This type of equation in practice is always known to have an unbounded non-oscillatory solution.  We, therefore, seek sufficient conditions for which all bounded solutions are oscillatory and provide an example to demonstrate the applicability of the abstract result.